# SDR ABXA9700854

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Part number: 991000783
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE UPPER CARGO SUBFLOOR WAS FOUND CRACKED IN NUMEROUS PLACES.  THE SUBFLOOR WAS REPAIRED IAW DC9 SRM 53-01.
